MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA25-80/I16-40
Medical Device Problem Codes Material Puncture/Hole (1504); Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Aneurysm (1708); Failure of Implant (1924)
Date of Event 02/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.Devices remain implanted in patient.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately five and a half (5.5) years post initial procedure, the patient presented at routine follow-up with a type iiib endoleak as detected by ct (computed tomography) scan.The physician will continue to monitor the patient who is reportedly in good condition.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, the type iiib endoleak of the distal bifurcated stent graft event and sac growth of 23.5mm were identified.The type 3b endoleak was likely user related due to the non-endologix iliac stents that were present in the bilateral iliac arteries (an off-label use, concomitant product use).The procedure related harms identified were a prolonged hospitalization.The final patient status was discharged on the seventh hospitalization day home stable following an endovascular repair procedure with a non endologix stent.No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.¿device iteration is afx with duraply¿.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent.Approximately five and a half (5.5) years post initial procedure, the patient presented at routine follow-up with a type iiib endoleak as detected by ct (computed tomography) scan.The physician will continue to monitor the patient who is reportedly in good condition.As of date, there have been no additional patient sequelae reported.Additional information: during the clinical investigation, sac growth of 23.5mm was identified.Also the off-label use of non-endologix iliac stents were present in the bilateral iliac arteries.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key9775141
Report Number2031527-2020-00070
Device Sequence Number16690600
Product Code MIH
UDI-Device Identifier00818009010018
UDI-Public(01)00818009010018(17)170703
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other,Recall
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2017
Device Model NumberBA25-80/I16-40
Device Lot Number1251741-026
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date03/02/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL 1246584-003; AFX VELA SUPRARENAL 1246584-003
Outcome Attributed to Adverse Event Other;
Patient Age89 YR